# SDR USAASB01263

- Difficulty date: September 19, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65C80736354
- Condition: Out Of Rig
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 987 - ON CLIMB-OUT FROM PHL, EN ROUTE TO MCO, CAPTAIN RECEIVED A DOOR LIGHT FOR THE FORWARD MAIN ENTRY DOOR.  FIRST OFFICER WENT BACK TO CHECK ON DOOR AND FOUND THE DOOR HANDLE LOOSE.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED RIGGING OF DOOR AND ADJUSTED AS EPR MM 52-11-00.   OPS CHECK GOOD.  (M)
